A MANY VARIABLE GENERALIZATION OF THE DISCRETE HARDY'S INEQUALITY

Authors

  • DAH-YAN HWANG Department of Electrical Engineering, Kuang Wu Institute of Technology and Commerce, Peito, Taipei, Taiwan, R.O.C.

DOI:

https://doi.org/10.5556/j.tkjm.27.1996.4350

Keywords:

Discrete Hardy's inequality

Abstract

In the present note we establish the discrete Hardy's inequalities in many variables. The main tools used for deriving the inequalities are base on the Fubini's theorem and some application of the fundamental inequalities.

References

E. T. Copson, "Note on a series of positive terms," J. London Math. Soc., 2(1927), 9-12.

G. H. Hardy, "Note on a Theorem of Hilbert," Math. Zeitschr, 6(1920), 314-317.

D. Y. Hwang and G. S. Yang, "Note on discrete Hardy's inequality," Tamkang J. Math., 21(4) (1990), 333-336.

B. G. Pachpatte, "A note on Copson's inequality involving series of positive_terms," Tamkang J. Math., 21(1)(1990), 13-19.

B. G. Pachpatte, "A many variable generalization of Hardy's inequality concerning a series of terms," Tamkang J. Math., 23(4)(1992), 349-354.

Downloads

Published

1996-06-01

How to Cite

HWANG, D.-Y. (1996). A MANY VARIABLE GENERALIZATION OF THE DISCRETE HARDY’S INEQUALITY. Tamkang Journal of Mathematics, 27(2), 125–132. https://doi.org/10.5556/j.tkjm.27.1996.4350

Issue

Section

Papers